# SDR 04FDEA02590

- Difficulty date: August 31, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N399FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48262
- Aircraft time: 67,538 hours, 22,002 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: ARC1455509
- Condition: Corroded
- Location: Lt Ob Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM  CLOSE R  COMPLY WITH EA NR 8-5750-80607 WINGS-ARC1497 FLAP VANE SUPPORT CORROSION REWORK ENT BY: 527637 RPT BY: 527637  FACT 01 SEP04  04:30 BFM U  COMPLIED WITH EA 8-5750-80607 WINGS-ARC1497 FLAP VANE SUPPORT CORROSION REWORK  RII:497214, ENT BY: 527637 RPT BY: 527637.
